Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 18, 2014, 07:58:06 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639324
  • Total Topics: 48531
  • Online Today: 223
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla for breakfast  (Read 613 times)

0 Members and 1 Guest are viewing this topic.

Offline HnyMustard

  • Member
  • Posts: 26
Atripla for breakfast
« on: March 18, 2012, 10:38:48 AM »
This is my first post, but I have been lurking for some time-- I can't tell you how thankful I am for this forum, and all of the people on it. All of the public discussion has really helped me better understand all I've been through since Aug 2011.

I decided it's time to jump in for once, so here goes.

Contrary to nearly all I've read on this forum and even my prescription bottle label, I take my Atripla when I wake up. My doctor said this would be a good time, and it really helps my adherence. I mean, if everything's good, I will be waking up each day.

My partner was taking his Atripla at 7PM, and going into a psychadelic haze, so he started taking it right before bed, and that works for him. However, for me, the morning works.

It makes my morning commute via train much more intriguing, and the trip wears off pretty quickly.

I think the only problem is it makes me have an aversion for food until about 1 PM (lunch). I think I may be going too long without food. I usually can only eat a bit for lunch, then I go the rest of the day without eating. No desire, or thought for eating. I get home around 7PM, and not usually to hungry. I fainted the other day, so I'm starting to get concerned.

Does anyone else have experience taking Atripla in the morning? Does it do the same to your appetite?

Anyone else had lacking hunger, or similar experiences?

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.